# SDR AALA20021687

- Difficulty date: November 23, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD EMERGENCY LIGHT AT AFT RIGHT DOOR DAMAGED.  REPLACED LIGHT ASSEMBLY AT FORWARD AFT RIGHT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
